American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Benjamin Schmidt. Spherical points in Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 305-308. MR 2729092.
Abstract, references, and article information   
View Article: PDF

[2] Michael Bolt. A global characterization of tubed surfaces in $\mathbb {C}^2$. Proc. Amer. Math. Soc. 138 (2010) 2771-2777. MR 2644891.
Abstract, references, and article information   
View Article: PDF

[3] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information   
View Article: PDF

[4] A. Barros and P. Sousa. Compact graphs over a sphere of constant second order mean curvature. Proc. Amer. Math. Soc. 137 (2009) 3105-3114. MR 2506469.
Abstract, references, and article information   
View Article: PDF

[5] Mohammad Ghomi. Nonexistence of skew loops on ellipsoids. Proc. Amer. Math. Soc. 133 (2005) 3687-3690. MR 2163608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Eremenko. Metrics of positive curvature with conic singularities on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3349-3355. MR 2073312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jin Lu. On the average curvature of a convex curve in a surface of nonpositive Gaussian curvature. Proc. Amer. Math. Soc. 130 (2002) 3693-3699. MR 1920050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nobuhiro Innami. Volume, surface area and inward injectivity radius. Proc. Amer. Math. Soc. 127 (1999) 3049-3055. MR 1605968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ma Xi-Nan. A necessary condition of solvability for the capillarity boundary of Monge-Ampere equations in two dimensions. Proc. Amer. Math. Soc. 127 (1999) 763-769. MR 1487323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kazuyuki Enomoto, Yoshihisa Kitagawa and Joel L. Weiner. A rigidity theorem for the Clifford tori in $S^3$. Proc. Amer. Math. Soc. 124 (1996) 265-268. MR 1285988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tudor Zamfirescu. Points joined by three shortest paths on convex surfaces . Proc. Amer. Math. Soc. 123 (1995) 3513-3518. MR 1273530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ricardo Sa Earp and Harold Rosenberg. Some structure theorems for complete constant mean curvature surfaces with boundary a convex curve . Proc. Amer. Math. Soc. 113 (1991) 1045-1053. MR 1072337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nobuko Takeuchi. A closed surface of genus one in $E\sp 3$ cannot contain seven circles through each point . Proc. Amer. Math. Soc. 100 (1987) 145-147. MR 883418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Giacomo Saban. A characteristic property of the sphere . Proc. Amer. Math. Soc. 86 (1982) 123-125. MR 663880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. V. Dekster. Inequalities of Gauss-Bonnet type for a convex domain . Proc. Amer. Math. Soc. 86 (1982) 632-637. MR 674095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] George Stamou. Global characterizations of the sphere . Proc. Amer. Math. Soc. 68 (1978) 328-330. MR 0467620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Themis Koufogiorgos and Thomas Hasanis. A characteristic property of the sphere . Proc. Amer. Math. Soc. 67 (1977) 303-305. MR 0487927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edgar Kann. An elementary proof of a finite rigidity problem by infinitesimal rigidity methods . Proc. Amer. Math. Soc. 60 (1976) 252-258. MR 0420518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Udo Simon. Characterizations of the sphere by the curvature of the second fundamental form . Proc. Amer. Math. Soc. 55 (1976) 382-384. MR 0405301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shiu Yuen Cheng. A characterization of the $2$-sphere by eigenfunctions . Proc. Amer. Math. Soc. 55 (1976) 379-381. MR 0405296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dimitri Koutroufiotis. Two characteristic properties of the sphere . Proc. Amer. Math. Soc. 44 (1974) 176-178. MR 0339025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Chorng-shi Houh. Some totally real minimal surfaces in $CP\sp{2}$ . Proc. Amer. Math. Soc. 40 (1973) 240-244. MR 0317189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James H. White. A global invariant of conformal mappings in space . Proc. Amer. Math. Soc. 38 (1973) 162-164. MR 0324603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bang-yen Chen. A characterization of standard flat tori . Proc. Amer. Math. Soc. 37 (1973) 564-567. MR 0313976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Chorng-shi Houh. On an integral formula for closed hypersurfaces of the sphere . Proc. Amer. Math. Soc. 35 (1972) 234-237. MR 0296867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rolf Schneider. Closed convex hypersurfaces with second fundamental form of constant curvature . Proc. Amer. Math. Soc. 35 (1972) 230-233. MR 0307133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. do Carmo and B. Lawson. Spherical images of convex surfaces . Proc. Amer. Math. Soc. 31 (1972) 635-636. MR 0293548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1